# SDR REXA2025040300388

- Difficulty date: February 17, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 295 STR 26L-26R CORRODED ON FWD AND AFT SIDE OF FRAME. REPAIRED BY CUTTING AWAY DAMAGED SECTION AND SPLICING IN REPAIR PARTS IAW CRJ700 SRM 53-00-06-201-006-A01.
